# SDR UIEA2024052400438

- Difficulty date: May 26, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 89,176 hours, 14,093 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Corroded
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PYLON #1 UPPER SURFACE, CORROSION DAMAGE ON THE BUSHING OF THE INBD LUG OF FWD UPPER SPAR FITTING.( REPAIR FOR CORROSION DAMAGE ON THE BUSHING OF THE INB LUG OF FWD UPPER SPAR FITTING WAS ACCOMPLISHED IAW TRE 6754190 ISSUED DATE MAY 16,2024. FAA FORM 8100-9 DATE 21-MAY-2024. CORROSION  /  LEVEL 2. NO FURTHER DEFECTS NOTED. )
